# SDR YENA2023060900608

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 64,980 hours, 23,394 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 66 RH, DOOR STOP 1 HOLE POSITION IS INBOARD /UPPER, DIRECTION OF CRACK IS 6 O'CLOCK; (RESOLVED ON W/O: 1209138 TASKCARD: NR-00022 ) FUR-A320-53-00734,   REF AEROMAN N/R 2023-255848, PERFORMED REPAIR LOC. FR66RH DOOR STOP 1 IAW A320 SRM 51-41-12-300-010. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC: 33,000 FH: NOT RELEVANT. SUBSEQUENT INSPECTION AT INTERVALS FC: 10,700 FH: NOT RELEVANT. INSPECTION METHOD HFEC REFER TO NTM CHAPTER 51-10-08 AND ROTOTEST REFER TO AMM 53-41-00-220-812, ACCOMPLISHED BY # 8602115.RII # 220.
